# SDR RAIA00512028

- Difficulty date: December 26, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,636 hours, 13,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5488 - STL - EMERGENCY ESCAPED PATH LIGHTS SECTION OUT.  MAINTENANCE CYCLED AIRCRAFT POWER AND OPS CHK.  NO DEFECT FOUND.
